# SDR CWQA2024122302

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N888KZ
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5309
- Aircraft time: 4,538 hours, 1,890 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pitch Control
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW NOTICED ELECTRIC PITH TRIM UNRESPONSIVE, CREW USED MANUAL PITCH TRIM WHEEL TO CONTROL PITCH TRIM.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED UNEVENTFUL LANDING PERFORMED.   OPEN
